# SDR 2005FA0000436

- Difficulty date: October 28, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N4485X
- Make and model: Piper PA-32-300
- Aircraft serial: 327640026
- Engine: Lyc IO540K1A5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 067
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 174 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DATA COMPUTER REPORTING 300 FEET & ERROR.  UNIT INSTALLED AS PART OF FLIGHT SYSTEMS, INC  STC NR SA02203AK.  (AL05200500176) (K)
